Related Questions

Hey im on the forth day of period but the blood is now watery and light red started yasmin (drospirenone and ethinyl estradiol) on day two is this normal?

Probably. It is not unusual for periods to change (become lighter) when on a new birth control pill. Sometimes women will even miss a period on birth control pills or have very light periods or shorter periods than they are used to. Read more...

I'm a 20 year old female and I'm having concerns of dvt. Intermittent calf pain, my leg is not red or swollen, but I'm on yasmin (drospirenone and ethinyl estradiol) which increases risk?

Ok, I hear ya. The incidence of DVT on chemical contraceptives remains very low, but it is higher than in the general population. if you are sufficiently worried, make an appointment to see your doctor so he/she can examine you and determine if you need further testing. There are lots of things other than a DVT that could cause your symptoms. Nevertheless, a physical examination and history is where to start. Read more...

I feel dizzy and with no energy, feels like my head is gonna burst. Can it be a side effect from yasmin (drospirenone and ethinyl estradiol) pill? Can I stop taking it now? Thanks for ans

Not a common effect. While there is a large list of side effects with birth control, i don't see these symptoms too often with yasmin (drospirenone and ethinyl estradiol). If really concerned have your gyn change your pill type or birth control method at the end of your current cycle pack and see if the symptoms persist. Headache is more common with the pill. Could try taking yasmin (drospirenone and ethinyl estradiol) at night to see if any better if taking in morning. Read more...

Should I worry about being prego? I'm on yasmin (drospirenone and ethinyl estradiol) bc. 3 weeks ago I had sex and also used withdraw. I get my period this week, what should I expect? Ty

Low risk. No combination of methods is 100% effective at preventing pregnancy. The risk of pregnancy on Yasmin (drospirenone and ethinyl estradiol) is 3-5% per year of unprotected intercourse. Adding the withdraw method decreases that slightly. So your risk is low but not zero. Best wishes! Read more...

Pcos with darkened facial skin. Doc prescribed glucomet, pan40 for now & yasmin (drospirenone and ethinyl estradiol) when I get my chumps. When will my facial darkening disappear? I'm worried

Melasma? If the darkened facial skin occurred after starting yasmin, (drospirenone and ethinyl estradiol) you may have developed melasma, a skin discoloration that may resemble a face mask. Oral contraceptive pills may make some people more susceptible this when combined with sun exposure. You should discuss this with your doctor and ask whether you should continue the birth control pill. Read more...
Difficult to say. It will depend on what you are using to improve the pigmentation and how much pigmentation you are trying to correct, please check with your dermatologist or cosmetic surgeon. Read more...